MAUDE Adverse Event Report: ULRICH GMBH & CO. KG NEON3; OCCIPITAL LATE, MIDLINE

ULRICH GMBH & CO. KG NEON3; OCCIPITAL LATE, MIDLINE
Model Number CS 3913-08
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/25/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Ulrich medical gmbh (manufacturer) is submitting this report for both ulrich medical gmbh and ulrich medical usa (importer).Exemption # e2014011.
 
Event or Problem Description
The surgeon was not able to fixate the plate in its original positioning using the driver and had to remove it along with the screws and rod used and reposition it.Once the plate was repositioned/rotated and the surgeon was able to fixate it.

Brand Name
NEON3
Common Device Name
OCCIPITAL LATE, MIDLINE
Manufacturer (Section D)
ULRICH GMBH & CO. KG
buchbrunnenweg 12
ulm, baden-württemberg 89081
GM  89081
MDR Report Key8420548
Report Number9612420-2019-00005
Device Sequence Number13965919
Product Code NKG
UDI-Device Identifier04052536170043
UDI-Public4052536170043
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/14/2019
Report Date (Section F) 03/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCS 3913-08
Device Catalogue NumberCS 3913-08
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/12/2019
Event Location Hospital
Date Report to Manufacturer03/13/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2019
Initial Report FDA Received Date03/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age53 YR